Email : email@example.com
State or Country of residence: Montreal, Canada
Quinolone taken: Cipro
Reason for the Quinolone: Suspected prostatitis
Was a safer antibiotic tried first? : No
How long did you take the Quinolone for? : 5 Weeks
How long ago did you take the Quinolone?: November, 2002
How much have you recovered as of now?: 70%
How often do you relapse or cycle?: 1 Day a week
Does your doctor agree the Quinolone is the cause of your problems?: No
Do you have a history of seizures or neurological problems?: No
Please list anything your doctor did that helped in your recovery: Nothing
What has helped you in your recovery?: All kind of
Vitamins, nothing really work...now I'm on milk thistle to detox the liver
My name is Yves, I'm 26 yrs old and I'm from Montreal, Canada. I also took CIPRO in November 2002 for a prostatitis. I took exactly 5 weeks of 500 mg twice a day of this poison. A morning i wake up, i was so tired and have some numbness and pain in my shoulders, arms and legs with a big headache.
I also suffer of insomnia, panic attack and maybe after 2 weeks I stop to took Cipro, I started to see floaters. Now, after 1 and a half year, i have a lots of floaters and a cycling of mild pain in my right shoulder and leg. I have all kind of floaters; worm shape, dot shape and cobweb type....this adverse reaction is the most terrible for me.
I have reduced a lot of activity during the day because of that. Now I'm like a vampire, i only do the most of my activity during the night. I woke up in the morning, go to work and come back home with less time as possible outside because of my several FLOATERS. I think its not a life but i also think that we are more intelligent then the doctor who don't trust us about all this adverse reaction! Sorry for my bad English....I'm French!
Last Updated 5/06/04